# SDR MWEA00198

- Difficulty date: March 31, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991007395
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL PRESSURE PANEL CHAFED ABOVE RIGHT HAND NOSE WHEEL SPIN BRAKE ASSMEBLY STATION 67.  FABRICATED AND INSTALLED DOUBLER REPAIR.
